Increasing Synthroid Dosage

2 Replies Updated



Conversation Starter

Sharon Says:


Have been taking 50 for several years--recently increased to 75--extreme fatigue--possible cause?



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
David Says:

According to the MayoClinic, extreme fatigue is listed as a less common but serious side effect of Synthroid (levothyroxine); in which case it recommends letting your doctor know as soon as possible.

Learn More: Levothyroxine Details

Has this ever happened on the 50mcg dose?

REPLYSHAREREPORT
Was this helpful?      0  
2
Sharon Says:

Have been taking 50 mcg for more than 10 years--do not remember this fatigue when I began--have an appt to check thyroid level in April--should I go back sooner? Thanks!

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Invega: Increasing dosage, pills or inj.
I have been taking Invega in pill form. I started at 3mg. 3 months ago. Recently this was upped to 6 and now am taking 9... 1 reply
Lexapro: Increasing dosage/how long?
I'm in my mid-thirties and have been suffering from anxiety for a long time. Have been taking xanax for many years a... 2 replies
Nuvigil - increasing dosage
I have been on 150mg Nuvigil per day for several years. Previous to that, I was on Provigil , but the insurance co. made... 1 reply
gabapentin for back pain. Increasing the dosage
My doctor has prescribed me gabapentin 300 mg capsules. for nerve pain in my back. I'm a little confused on how to t... 3 replies
Synthroid Dosage Was Changed After Taking The Same Dose For 14 Years
I have been on the same dose of synthroid for the last 14 years 200mcg. I previously had Graves many years ago, had radi... 3 replies
Increasing brintellix/trintellix to 20mg
Hi everyone, Please can someone help me? 4 weeks ago I increased dosage of brintellix to 20mg (bc I started feeling very... 3 replies
Increasing tiredness from low dose of Paxil
I started out on a VERY low dose of Paxil 1.5mg for 7 days and today is day 9 and have been on 2.25mg for 2 days. I am f... 3 replies
Increasing the dose of sertraline
Hi, I have been on sert5raline for approximately 16motnhs having changed from citalopram when my daughter was born. My f... 2 replies
increasing my body weight
Iam 23 yr boy named shan..with 56 kg body weight. Sir I want to increase my body weight I used some ayurvedic syrups and... 2 replies
Increasing Dilaudid
Right now I am on 8mg every 4 hours. Is it okay to increase that to 12 mg every 4 hours. ## Are you having a problem wit... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 20 January 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA